default-icon

Tingling in feet

Dear sir/ma'am Few weeks back a tingling sensation(pins and needles) started in my feet and hands.I get this sensation in my feet only when i sit with with one leg on top of the other. I consulted my doctor and he wrote some tests of vitamin b12,d and thyroid. In the report my vitamin d level was very low(29nmol/l) everything else was fine. I started taking vitamin d tablet but this sensation still persists when I sit with one leg on the top of the other. Also my hands during night become very dry. Are all these symptoms associated with vitamin d deficiency?
views-icons 145 Views bookmarks-icon 1 Bookmark Bookmark this Answer
Bookmark
v

Answers (3)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. J.Mariano Anto Bruno Mascarenhas
Neurosurgeon 17 yrs exp Chennai

Free 3 day follow up

Chat Now

₹700 for 24 hrs

This can be due to reduced blood flow in lower limbs or some nerve involvement You need to consult a neurosurgeon for Clinical evaluation
Answered
Flag this Answer
Flag this answer
1/2 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Arunabha Das
General Physician 3 yrs exp Darjeeling
Pin and needle sensation in hands and feets is the most common clinical manifestation of iron deficiency. Since your age is just 18 years old, I am quite sure that you possess iron deficiency. Take Tab. Orofer-XT 1tab once daily for 1month, Tab. Shelcal-HD 1tab once daily for 1month. other possibilities still remain. If you have familial history of diabetes mellitus Type 2 related to your father or grand parents or 1st degree relatives, than you should check for blood for fasting blood glucose and PPBS(2hrs). you may also check for blood for Ferritin, TIBC. Hb%, PCV,MCV,MCHC to assess level of iron deficiency in your body. take 1glass of Glucon -D daily for 2-3wks,if you do not possess Juvenile Diabetes. Glucose helps absorption of iron in intestine. Review with reports.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Harsha
General Physician Bangalore
Hi there...vitamin d deficiency is very common among Indians. But it doesn't cause any tingling sensations or dryness. But vitamin b12 deficiency can cause neuropathy, that is, tingling sensations. But there are also various other diseases like diabetes, nerve injuries or compressions which can cause such symptoms. it will have to be looked at. So kindly consult a neurologist for further evaluation. You might be started in nerve vitamins like mecobalamin, pregabalin or gabalentin
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO